Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On primes $ p$ with $ \sigma(p\sp \alpha)=m\sp 2$

Authors: J. Chidambaraswamy and P. V. Krishnaiah
Journal: Proc. Amer. Math. Soc. 101 (1987), 625-628
MSC: Primary 11A25; Secondary 11D41
MathSciNet review: 911021
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A. Takaku proved that for odd $ \alpha \geqslant 3,\sigma ({p^\alpha }) = {m^2},p$ being a prime, implies that $ p < {2^{{2^{\alpha + 1}}}}$. In this paper we extend this result to include almost all even integers $ \alpha $.

References [Enhancements On Off] (What's this?)

  • [1] A. Takaku, Prime numbers such that the sums of the divisors of their powers are perfect squares, Colloq. Math. 49 (1984), no. 1, 117–121. MR 774858 (86e:11006)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11A25, 11D41

Retrieve articles in all journals with MSC: 11A25, 11D41

Additional Information

PII: S 0002-9939(1987)0911021-8
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia